# SDR USAA2014081200004

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 21,785 hours, 7,187 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3153130PT1
- Part serial: 5722
- Condition: Vibration
- Location: Nlg
- Part time: 23,014 hours, 9,745 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL VIBRATION ON TAKEOFF.  REPLACED RT NOSE WHEEL ASSEMBLY IAW AMM 32-41-12.
